# SDR A6WA2019052046622

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 35,444 hours, 34,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3301089
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT THE NLG SPADE DOOR CUT OUT, RT AFT CORNER REPAIRED FUSELAGE SKIN AT THE NLG SPADE DOOR CUT OUT RH AFT CORNER IAW REO 601R-53-11-048.
